Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 19, NWS Milwaukee, WI

March 23, 2017Dane County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Mar 23, 2017, 6:50 PM CDT for Dane County, Wisconsin. It was in force for 55 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 23, 2017, 6:50 PM CDT (23:50 UTC)
Expired
Mar 23, 2017, 7:45 PM CDT
In force
55 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Dane County, WI

The radar

The Milwaukee radar (KMKX), 81 km from the middle of the area, began a volume at 23:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 23, 6:56 PM CDTHAIL 0.51 Se Verona, WI
Mar 23, 6:59 PM CDTHAIL 0.75Verona, WIPENNY SIZE HAIL WITH 20-30 MPH WIND.
Mar 23, 7:00 PM CDTHAIL 0.254 N Verona, WIVIA TWITTER.
Mar 23, 7:00 PM CDTHAIL 0.254 Ssw Middleton, WIVIA TWITTER.
Mar 23, 7:05 PM CDTHAIL 0.25Verona, WIINTERSECTION OF HWYS 18 AND 151 COVERED IN PEA-DIME SIZE HAIL. RELAYED VIA SOCIAL MEDIA.
Mar 23, 7:15 PM CDTHAIL 0.25Madison, WIEXACT LOCATION UNKNOWN. 0.25 INCH-0.50 INCH HAIL MIXED WITH HEAVY RAIN. STARTED AT 715 PM AND LASTED 5-10 MINUTES.
Mar 23, 7:15 PM CDTHAIL 0.25Stoughton, WI
Mar 23, 7:19 PM CDTHAIL 0.253 Ene Monona, WI0.25 INCH - 0.50 INCH HAIL AT INTERSECTIONS OF HWYS 30 AND I-90. SOME HAIL ACCUMULATION.
Mar 23, 7:19 PM CDTHAIL 0.255 E Madison, WI0.25 INCH - 0.50 INCH HAIL AT INTERSECTIONS OF HWYS 30 AND I-90. SOME HAIL ACCUMULATION.
Mar 23, 7:19 PM CDTHAIL 12 Se Middleton, WIDELAYED REPORT. 0.75 TO 1 INCH HAIL.
Mar 23, 7:39 PM CDTHAIL 0.75Middleton, WIPENNY TO NICKLE SIZE HAIL IN DOWNTOWN MIDDLETON. SOCIAL MEDIA.
Mar 23, 7:45 PM CDTHAIL 0.54 N Deerfield, WI1/4 INCH TO 1/2 INCH DIAMETER HAIL ACCUMULATED ON GRASSY AND NON-GRASSY AREAS.
Mar 23, 7:45 PM CDTHAIL 0.54 S Marshall, WI1/4 INCH TO 1/2 INCH DIAMETER HAIL ACCUMULATED ON GRASSY AND NON-GRASSY AREAS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2017-03-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2017-03-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 190 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1792 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
190 m²/s²
0-3 km storm-relative helicity
259 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

358 
WUUS53 KMKX 232350
SVRMKX
WIC025-240045-
/O.NEW.KMKX.SV.W.0019.170323T2350Z-170324T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
650 PM CDT THU MAR 23 2017

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Dane County in south central Wisconsin...

* Until 745 PM CDT

* At 650 PM CDT, a severe thunderstorm was located near Verona,
  moving east at 45 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
  Verona, Oregon, McFarland, Monona, Mount Horeb, Windsor, Marshall,
  Cottage Grove, Cross Plains, Deerfield, Mazomanie, Shorewood Hills,
  Cambridge and Black Earth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4287 8978 4306 8984 4319 8984 4323 8901
      4292 8901
TIME...MOT...LOC 2350Z 265DEG 41KT 4302 8959 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
5 follow-up statements
602 
WWUS53 KMKX 240003
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
703 PM CDT THU MAR 23 2017

WIC025-240045-
/O.CON.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
703 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CENTRAL DANE COUNTY...

At 702 PM CDT, a severe thunderstorm was located over southern 
Madison, with an additional severe thunderstorm near Cross Plains. 
These storms are moving east at 50 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Windsor, Marshall, Cottage Grove,
Cross Plains, Deerfield, Shorewood Hills, Cambridge, Maple Bluff,
Utica and Rockdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4288 8959 4303 8970 4320 8972 4323 8901
      4292 8901
TIME...MOT...LOC 0002Z 265DEG 41KT 4303 8940 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
421 
WWUS53 KMKX 240012
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
712 PM CDT THU MAR 23 2017

WIC025-240045-
/O.CON.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
712 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN DANE COUNTY...

At 711 PM CDT, a severe thunderstorm was located near Stoughton, 
with another severe thunderstorm located near Shorewood Hills. 
These storms are moving east at 50 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Middleton, Stoughton, Waunakee,
Verona, Oregon, McFarland, Monona, Windsor, Marshall, Cottage Grove,
Deerfield, Shorewood Hills, Cambridge, Maple Bluff, Utica, Rockdale
and Deansville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4289 8946 4303 8957 4320 8960 4323 8901
      4292 8901
TIME...MOT...LOC 0011Z 265DEG 41KT 4304 8926 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
223 
WWUS53 KMKX 240023
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
723 PM CDT THU MAR 23 2017

WIC025-240045-
/O.CON.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
723 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR EASTERN DANE COUNTY...

At 722 PM CDT, a severe thunderstorm was located over Deerfield, or 8
miles south of Marshall, moving east at 45 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Madison, Sun Prairie, Fitchburg, Stoughton, Waunakee, McFarland,
Monona, Windsor, Marshall, Cottage Grove, Deerfield, Cambridge, Maple
Bluff, Utica, Rockdale, Deansville, Camp Randall Stadium, Token
Creek, Henry Vilas Zoo and UW-Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4290 8927 4301 8942 4321 8946 4323 8901
      4292 8901
TIME...MOT...LOC 0022Z 265DEG 41KT 4305 8908 

HAIL...1.00IN
WIND...<50MPH
 
$$

BSH
548 
WWUS53 KMKX 240030
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
730 PM CDT THU MAR 23 2017

WIC025-240045-
/O.CON.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
730 PM CDT THU MAR 23 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN DANE COUNTY...

At 730 PM CDT, a severe thunderstorm was located over Deerfield, or 8
miles south of Marshall, moving east at 50 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Eastern Madison, Stoughton, McFarland, Cottage Grove, Deerfield,
Cambridge, Utica and Rockdale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4290 8927 4307 8931 4312 8928 4313 8901
      4292 8901
TIME...MOT...LOC 0030Z 270DEG 46KT 4304 8909 

HAIL...1.00IN
WIND...<50MPH
 
$$

SPM
820 
WWUS53 KMKX 240035 RRA
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
735 PM CDT THU MAR 23 2017

WIC025-240045-
/O.EXP.KMKX.SV.W.0019.000000T0000Z-170324T0045Z/
Dane WI-
735 PM CDT THU MAR 23 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DANE COUNTY WILL
EXPIRE AT 745 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire. However small hail 
is still possible with this thunderstorm.

LAT...LON 4290 8927 4307 8931 4312 8928 4313 8901
      4292 8901
TIME...MOT...LOC 0035Z 265DEG 41KT 4304 8901 

$$

SPM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 23, 3:25 PM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, Mar 23, 3:25 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
325 PM CDT THU MAR 23 2017

.TONIGHT AND FRIDAY - Forecast Confidence...Medium.

A complex situation is playing out across the northern plains. A
weak warm front is pushing northeast through Iowa and Illinois while
a secondary boundary stretching from north central IA into NE Kansas
also pushes to the NE. Near the intersection of these two
boundaries, a small cluster of thunderstorms have developed and have
been pushing across northern Iowa though the afternoon. Meanwhile, a
large dry slot has developed between the two frontal features.

High res guidance has a very poor handle on all of these features,
but given current trends and set up of the atmosphere, am expecting
the cluster of thunderstorms to gradually weaken before making it
to our western CWA. Shortly after those showers and storms arrive,
the warm front will push through the area. We can expect at least a
slight chance of precip as these features move through the area.

Guidance is in good agreement that the warm front will stall out in
central Wisconsin, but there is quite a bit of noise regarding how
much moisture will remain in place to the south of the front. Most
guidance keeps much of the moisture in the vicinity of the front, so
am expecting broken to occasionally scattered clouds in the southern
half of the CWA.

The warm front will stay to the north of the CWA though the night
before it begins to slowly creep southward tomorrow. As it moves
south, am expecting cloud coverage and precip chances to increase
into the afternoon. MU CAPE looks limited through at least the early
afternoon, so chose to leave thunder out until after 21z. Before the
front moves into our area, we can expect broken to scattered clouds
in our south along with moderately strong southerly winds. This will
result in very warm temperatures in the southern half of the CWA,
perhaps breaching 70 in some locations.

.FRIDAY NIGHT THROUGH SUNDAY - Forecast Confidence...Medium to
High.

More widespread precipitation threat expected Friday night into
Saturday morning as approaching low pressure system still
undergoing minor strengthening.  Impressive layer Q-vector
convergence of 20 to 30 units brushes southern WI Fri night along
with layer frontogenetical forcing for a time.  Short term guidance
trending slightly south with axis of heavier precipitation
during this period.  Will continue highest pops Friday night
into Saturday morning, then trend slowly downward.  However
occasional light rain or drizzle will likely continue into
Sunday as low pressure weakens and gets nudged eastward later in
the weekend as weak convergence and low level deformation lingers
across the area along with plentiful low level moisture.  Fog threat
will increase as bounday layer winds weaken Saturday night into
Sunday.  Will continue to mention thunder threat as well Friday
night when strongest synoptic scale forcing is expected along with
nearness of southward moving boundary.

.EXTENDED PERIOD...

SUNDAY NIGHT THROUGH THURSDAY - Forecast Confidence...Medium.

Unsettled weather looks to continue through early next week.
Secondary weakening short wave over central Plains trending
toward more northerly track and may bring more light rain back
to southern WI on Monday and Monday night. Cool ENE surface wind
flow to continue so cooler by the lake for much of the period.  More
amplified 500H pattern sets up for several days as upstream long
wave trof moves across the western CONUS, and resulting large scale
ridging builds across the Great Lakes and upper midwest.  Around mid-
week, upstream trof wl get nudged eastward into the central CONUS,
eventually returning rain chances to the Great Lakes Thu into
Friday.  ECMWF and Canadian more bullish in spreading rain back into
srn WI on Thursday, while GFS holds off for 24 hours.  WPC Blend
has more confidence in faster solution so wl spread chance pops back
in for Thursday.  Warmer Low level thermal structure favors rain
for the expected precipitation events during the period.

&&

.AVIATION (21Z Taf Update)

Warm front continues to approach the area from the southwest.
Scattered showers and isolated thunderstorms have developed along
the front, along with some MVFR to occasionally IFR cigs. As the
front passes through the region in the late afternoon and evening,
most guidance has the cigs improving and the precipitation
dissipating. However, models do not currently have a good handle on
the complex unfolding situation, so uncertainty in the forecast is
high. It seems like a good bet the MVFR cigs will reach at least to
MSN as the front passes later this afternoon, and perhaps farther
east toward evening. Meanwhile, LLWS remains likely though the
overnight hours.

&&

.MARINE...

Winds should begin to diminish this evening as the pressure gradient
gradually weakens. Accordingly, SCA expiration looks to be on
schedule. After a brief period of weaker winds overnight and into
tomorrow morning, offshore winds will ramp back up in the early
afternoon, especially in the south. Another SCA may be needed for
this time.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...

WI...None.
LM...Small Craft Advisory until 7 PM CDT this evening for LMZ645-646.
     Small Craft Advisory until 1 AM CDT Friday for LMZ643-644.

TONIGHT AND FRIDAY/MARINE...BHS
FRIDAY NIGHT THROUGH THURSDAY...MBK
Hazardous weather outlook, Mar 23, 3:19 PM CDT, 3 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
319 PM CDT Thu Mar 23 2017

WIZ046-047-051-052-056>060-062>072-242030-
Marquette-Green Lake-Fond Du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
319 PM CDT Thu Mar 23 2017

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin, and southeast Wisconsin.

.DAY ONE...Late This Afternoon and Tonight

There is a small chance for thunderstorms late this afternoon and
evening. Small hail may accompany the thunderstorms.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a chance for thunderstorms Friday afternoon and Friday
night as a warm front wavers across southern Wisconsin.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected.

LMZ643>646-242030-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
319 PM CDT Thu Mar 23 2017

This Hazardous Weather Outlook is for portions of Lake Michigan.

.DAY ONE...Late this Afternoon and Tonight

A Small Craft Advisory is in effect through this evening north of
North Point Light and into the early evening south of North Point
Light.

There is a slight chance of thunderstorms this evening.

.DAYS TWO THROUGH SEVEN...Friday through Thursday

There is a chance for thunderstorms Friday night.

Northeast winds and waves will likely reach Small Craft Advisory
criteria Friday night and Saturday.

www.weather.gov/mkx

MBK

In the hours before

Local storm report, Mar 23, 6:22 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
622 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     HAIL             8 SSE DODGEVILLE        42.86N 90.07W
03/23/2017  M1.00 INCH       IOWA               WI   AMATEUR RADIO

            QUARTER SIZE HAIL, 1 INCH DIAMETER.

&&

BHAHN
Special weather statement, Mar 23, 6:23 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
623 PM CDT THU MAR 23 2017

WIZ056-057-240030-
Columbia-Sauk-
623 PM CDT THU MAR 23 2017

...A STRONG THUNDERSTORM WILL AFFECT WESTERN COLUMBIA AND SAUK
COUNTIES...

At 622 PM CDT, a strong thunderstorm was located near Spring Green,
or 16 miles west of Sauk City, moving east at 50 mph.

Dime size hail is possible with this storm.

Locations impacted include...
Baraboo, Reedsburg, Prairie Du Sac, Sauk City, Wisconsin Dells, Lake
Wisconsin, Lodi, Lake Delton, Spring Green, West Baraboo, Plain,
North Freedom, Merrimac, Rock Springs, Loganville, Lime Ridge,
Harmony Grove, Leland, Okee and Devils Lake St Park.

LAT...LON 4349 9019 4364 8977 4364 8967 4329 8940
      4329 8971 4326 8974 4324 8977 4324 8980
      4319 8986 4319 8992 4320 8999 4316 9005
      4315 9005 4316 9009 4316 9018 4317 9019
TIME...MOT...LOC 2322Z 267DEG 48KT 4326 9005

SPM
Local storm report, Mar 23, 6:37 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
637 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             4 W ARGYLE              42.70N 89.94W
03/23/2017  M0.50 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

            DIME SIZE HAIL OBSERVED BY DEPUTY SHERIFF.

&&

BHAHN
Local storm report, Mar 23, 6:38 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
638 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             DARLINGTON              42.68N 90.12W
03/23/2017  M0.25 INCH       LAFAYETTE          WI   LAW ENFORCEMENT

            PEA SIZE HAIL OBSERVED BY DEPUTY SHERIFF.

&&

BHAHN
Local storm report, Mar 23, 6:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
645 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             1 ESE BLUE MOUND ST PAR 43.02N 89.83W
03/23/2017  M0.25 INCH       DANE               WI   TRAINED SPOTTER

            0.25 INCH - 0.50 INCH HAIL

&&

BHAHN
Local storm report, Mar 23, 6:48 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
648 PM CDT THU MAR 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             1 N YELLOWSTONE LAKE ST 42.79N 89.97W
03/23/2017  M1.00 INCH       LAFAYETTE          WI   PUBLIC

            QUARTER SIZE HAIL...1 INCH DIAMETER.

&&

BHAHN

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 23, 4:37 PM CDTSpecial Weather StatementMKXIowa, Lafayette53 min
Mar 23, 4:59 PM CDTSpecial Weather StatementMKXLafayette46 min
Mar 23, 5:24 PM CDTSevere Thunderstorm WarningMKXIowa66 min
Mar 23, 5:48 PM CDTSevere Thunderstorm WarningMKXGreen, Lafayette42 min
Mar 23, 6:15 PM CDTSpecial Weather StatementMKXDane, Rock75 min
Mar 23, 6:23 PM CDTSpecial Weather StatementMKXSauk67 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.